Posted by linkadge on May 11, 2007, at 17:25:15
In reply to Two scenarios to consider » linkadge, posted by kaleidoscope on May 11, 2007, at 16:07:46
These two scenarios were very good to consider.
It is true that sometimes one drug can induce bipolar like symptoms but the next drug doesn't.
The interpratation of the situation can change the outcome, and perhaps somebodies life.
I had this too. My first time on paxil made me very agitated, increased insomnia, heart palpatitions etc, when I was swiched to a lower dose TCA, the symptoms went away entirely.
Different drugs vary on their propensity to induce akathesia. Symptoms of severe akathesia may resemble those of bipolar, ie agitation, irritability, motor restlessness etc.
Even just significant insomnia for extended periods can induce psychosis, irritability, etc in just about anyone. So drug induced insomnia could create problems that resemble a lot of things.